# SDR DALA2014090304890

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 39,229 hours, 26,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 OVERWING DOOR EMERGENCY EXIT MARKER FOUND INOPERATIVE DURING SERVICE CHECK.  FOUND L2-788, LIGHT ASSY DISCONNECTED.  CONNECTED THE LIGHT AND FOUND DIODE ASSY, R7-188, BAD. REPLACED THE DIODE ALONG WITH THE BATTERY AND POWER SUPPLY,  CHECKED NORMAL.
